# SDR CALA2021092801719

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,679 hours, 26,529 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 LANYARD MISSING FROM FUEL CAP. OPBLM CHRISTIANSEN ITEM ENTEREDIN CCL 28A. OPBLM CHRISTIANSEN
